# SDR ZW0A0209704

- Difficulty date: September 18, 2002
- Submitted: September 23, 2002
- Operation: Air carrier
- Aircraft: N9624T
- Make and model: Doug DC-9-83
- Aircraft serial: 53594
- Aircraft time: 12,273 hours, 6,283 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND CORROSION IN FASTENER HOLES IN LONGITUDINAL FLOOR BEAM 11 INCHES INBD OF DOOR THRESHOLD FROM STA 1155 TO 1211.  REPLACED FLOOR BEAM PER SRM 6-70-01.
